# SDR SWIA201642715

- Difficulty date: September 25, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 33,393 hours, 19,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 319 FRAME IS CORRODED BEYOND LIMITS.  REPAIRED THE FRAME IAW REO.
